Journal of Statistical Theory and Applications

ISSN: 1538-7887
Volume 14, Issue 4, December 2015
Mohammad Ahsanullah, G.G. Hamedani, Indranil Ghosh
Pages: 350 - 358
Characterizations of probability distributions by different regression conditions on generalized order statistics have attracted the attention of many researchers. We present here, characterization of distributions based on the conditional expectation of generalized order statistics extending the characterization...
K. Shafie
Pages: 359 - 367
In this paper random variables that take their values from a Hilbert C*-module are defined and three definitions for the mean, covariance operator, and Gaussian distribution of these random variables are given and it is shown that these definitions are equivalent. Furthermore, the concept of...
Yolanda M. Gómez, Heleno Bolfarine
Pages: 383 - 398
In this paper we consider an extension of the half-normal distribution based on the distribution of the maximum of a random sample. It is shown that this distribution belongs to the family of beta generalized half-normal distributions. Properties of its density are investigated, maximum likelihood...
Vikas Kumar, H.C. Taneja
Pages: 399 - 412
In this paper, we have developed measures of dynamic cumulative residual and past inaccuracy. We have studied characterization results under proportional hazard model in case of dynamic cumulative residual inaccuracy and under proportional reversed hazard model in case of dynamic cumulative past inaccuracy...
K. Jayakumar, M. Girish Babu
Pages: 425 - 434
A new class of distributions containing Marshall-Olkin extended Weibull distribution is introduced. The role of this distribution in the study of minification process is established. A new class of distributions that includes the Laplace and Logistic distributions is introduced. Properties and generation...